# SDR UIEA2025022500164

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT, AT STA 1518, BTW STRG 28L AND 29L FRAME WITH CORROSION (L=2" W=1.5").( BULK CARGO COMPARTMENT, AT STA 1518, BTW STRG 28L AND 29L FRAME, CORROSION LEVEL 1 WAS EVALUATED. REWORKED, AND INSPECTED, FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-07-1A-1 FIG 101 DEATIL II REV 127. NO FURTHER DEFECTS NOTED )
